Alert archive / Alabama / Flash Flood Warnings in 2012

Flash Flood Warning 25, NWS Huntsville, AL

July 18, 2012Limestone County, Alabama

NWS Huntsville, AL issued this flash flood warning at Jul 18, 2012, 3:09 PM CDT for Limestone County, Alabama. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2012, 3:09 PM CDT (20:09 UTC)
Expired
Jul 18, 2012, 5:00 PM CDT
In force
111 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

County Limestone County, AL

The radar

The Northeast Alabama radar (KHTX), 70 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2917 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WGUS54 KHUN 182009
FFWHUN
ALC083-182200-
/O.NEW.KHUN.FF.W.0025.120718T2009Z-120718T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
309 PM CDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 500 PM CDT

* AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES 1 TO 1.5 INCHES OF RAINFALL IN THE    
  LAST 30 MINUTES.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
  OF EAST CENTRAL LIMESTONE COUNTY...INCLUDING THE TOWN OF CAPSHAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS 
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO 
CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3484 8678 3467 8679 3466 8689 3483 8686

$$

KULA
1 follow-up statement
612 
WGUS74 KHUN 182155
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
455 PM CDT WED JUL 18 2012

ALC083-182210-
/O.EXP.KHUN.FF.W.0025.000000T0000Z-120718T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE AL-
455 PM CDT WED JUL 18 2012

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL
LIMESTONE COUNTY WILL BE ALLOWED TO EXPIRE AT 500 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.  NO 
REPORTS OF FLASH FLOODING HAVE BEEN RECEIVED.  IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3484 8678 3467 8679 3466 8689 3483 8686

$$

KULA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:05 PM CDT, 4 minutes earlier.

Area forecast discussion, Jul 18, 3:05 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
305 PM CDT WED JUL 18 2012

.DISCUSSION...
WILL GO WITH A BLEND OF NAM AND GFS FOR THIS FCST PACKAGE.

MID LEVEL TROF WAS KICKING OFF A BAND OF SHRA/TSRA FROM THE EAST
COAST THRU ERN KY AND INTO SE MS. THESE STORMS WILL PRODUCE A LOT OF
RAINFALL SINCE THEY ARE ONLY MOVING SLOWLY TO THE SOUTH. A FEW STORMS
MAY ALSO BECOME SVR WITH DAMAGING WIND GUSTS BEING THE MAIN THREAT.
OTHERWISE CLOUD COVER CONTINUES TO INCREASE ACROSS THE CWA WHICH
SHOULD KEEP TEMPS IN THE 80S FOR MOST LOCATIONS. FOR TONIGHT WILL
KEEP LOW END CHC POP ACROSS THE AREA DUE TO SLOW MOVEMENT OF UPPER
TROF. HOWEVER DO EXPECT AREAL COVERAGE AND INTENSITY OF SHRA/TSRA TO
DECREASE AFTER MIDNIGHT.

THURSDAY/FRIDAY...WILL KEEP LIKELY POPS IN FOR THESE TWO DAYS DUE TO
A SLOW MOVING UPPER TROF AND A WEAK CDFNT THAT WILL APPROACH THE
CWA BY FRIDAY. AT THE MOMENT MODELS DO NOT MOVE THE CDFNT THRU OUR CWA.

SATURDAY/SUNDAY...MODELS SHOW THE CDFNT JUST NW OF THE TN VALLEY ALONG
WITH A WEAK UPPER TROF. THUS WILL KEEP CHC POPS IN FOR THE WEEKEND
WITH AFTN AND EVENING THE BEST TIMING FOR PCPN.

MONDAY THRU WEDNESDAY...GFS CONTINUES TO SHOW THE CHC OF SHRA AND
TSRA AS A WEAK UPPER TROF WILL BE BETWEEN TWO AREAS OF HIGH
PRESSURE...ONE OVER THE MIDWEST AND THE OTHER OFF THE COAST OF THE
SERN US. HOWEVER BY WEDNESDAY NIGHT A RIDGE BEGINS TO BUILD ACROSS
THE SERN US WHICH SHOULD DECREASE THE PCPN COVERAGE ACROSS THE CWA.

NOTE...IT LOOKS LIKE THE WARM AND MUGGY WX CONDITIONS WILL CONTINUE
THRU THE NEXT 7 DAYS WITH THE CHC OF SHRA AND STORMS EVERY
DAY...MAINLY DURING THE AFTN/EVENING.

07

&&

.AVIATION...
/ISSUED 1221 PM CDT WED JUL 18 2012/
THE AREA WHERE DIURNAL HEATING IS BETTER ENHANCED. CONVECTION MAY
BECOME MORE NUMEROUS DURING THE LATE AFTERNOON/EARLY EVENING HRS.
HOWEVER...IT REMAINS DIFFICULT TO PINPOINT EXACTLY WHERE ANY
SHOWERS/TSTMS WILL DEVELOP IN RELATION TO THE TWO MAIN TERMINALS. AS
SUCH...WILL MAINTAIN PREVAILING VCTS IN THE TAFS THROUGH 01Z THU.
AMD/UPDATES THOUGH MAY BE REQUIRED PROVIDED ANY OF THIS ACTIVITY
APPROACHES ONE OF THE AIRPORTS...WITH CONDITIONS BRIEFLY LOWERING
INTO THE MVFR CAT IN/NEAR THE HEAVIER SHRA/TSRA. OTHERWISE...VFR
CONDITIONS ARE GENERALLY XPCTED THROUGH THE PERIOD. ANY CIGS LOOK TO
REMAIN NEAR OR ABOVE VFR LEVELS INTO THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    72  92  73  90  73 /  30  60  30  60  40
SHOALS        73  93  74  90  74 /  30  60  30  60  40
VINEMONT      72  90  74  89  73 /  30  60  30  60  40
FAYETTEVILLE  71  91  72  89  72 /  30  60  30  60  40
ALBERTVILLE   72  90  72  89  73 /  30  60  30  60  40
FORT PAYNE    70  90  72  89  72 /  30  60  30  60  40

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 18, 12:35 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1235 PM CDT WED JUL 18 2012

ALZ001>010-016-TNZ076-096-097-191015-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1235 PM CDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS THE
CENTRAL TENNESSEE VALLEY...WITH THE COVERAGE OF STORMS DIMINISHING
AFTER MIDNIGHT. A FEW STRONG TO MARGINALLY SEVERE STORMS REMAIN
POSSIBLE...WITH THE PRIMARY THREAT COMING FROM DAMAGING WIND GUSTS
AROUND 60 MPH. OTHERWISE...GUSTY WINDS...LOCALLY HEAVY DOWNPOURS AND
FREQUENT LIGHTNING ARE POSSIBLE WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORMS WILL BE LIKELY DURING THE AFTERNOON AND EVENING HOURS
ON BOTH THURSDAY AND FRIDAY. HOWEVER...AS A WEAK COLD FRONT PUSHES
SOUTHWARD ON SATURDAY...CHANCES FOR STORMS WILL BEGIN TO DIMINISH
FROM NORTHWEST TO SOUTHEAST. THE FRONT IS EXPECTED TO STALL AROUND
THE AREA...WITH A LOW CHANCE OF MAINLY AFTERNOON STORMS CONTINUING
THROUGH THE BEGINNING OF NEXT WEEK.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME. HOWEVER...TIMELY REPORTS OF GUSTY
WINDS WILL BE GREATLY APPRECIATED.

In the hours before

Special weather statement, Jul 18, 2:27 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
227 PM CDT WED JUL 18 2012

ALZ006-182000-
MADISON-
227 PM CDT WED JUL 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST MADISON COUNTY UNTIL
300 PM CDT...

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR TRIANA...OR NEAR THE
HUNTSVILLE INTERNATIONAL AIRPORT IN MADISON...MOVING SOUTH AT 5 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TRIANA.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3458 8679 3472 8678 3471 8669 3457 8663
      3456 8667 3458 8668 3459 8671 3456 8675
      3456 8679
TIME...MOT...LOC 1927Z 003DEG 6KT 3463 8676

DJN
Special weather statement, Jul 18, 2:35 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
235 PM CDT WED JUL 18 2012

ALZ009-182000-
JACKSON-
235 PM CDT WED JUL 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 300 PM
CDT...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HOLLYTREE...OR 14 MILES NORTHWEST OF
SCOTTSBORO...MOVING SOUTH AROUND 10 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TRENTON.
  GARTH.
  LIM ROCK...LARKINSVILLE.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3461 8633 3462 8635 3495 8625 3494 8611
      3460 8605
TIME...MOT...LOC 1935Z 003DEG 10KT 3480 8620
Special weather statement, Jul 18, 2:42 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
242 PM CDT WED JUL 18 2012

ALZ005-006-182015-
LIMESTONE-MADISON-
242 PM CDT WED JUL 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LIMESTONE AND SOUTHWEST
MADISON COUNTIES UNTIL 315 PM CDT...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR CAPSHAW...OR NEAR
MADISON...MOVING SOUTH AT 10 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MADISON.
  BELLE MINA.
  REDSTONE ARSENAL.
  MOORESVILLE.
  TRIANA.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3482 8672 3459 8659 3458 8661 3455 8664
      3455 8666 3456 8668 3458 8668 3459 8671
      3455 8676 3458 8692 3460 8694 3484 8694
TIME...MOT...LOC 1942Z 348DEG 9KT 3471 8682

DJN
Special weather statement, Jul 18, 2:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
248 PM CDT WED JUL 18 2012

ALZ006-TNZ096-182030-
LINCOLN-MADISON-
248 PM CDT WED JUL 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MADISON COUNTIES
UNTIL 330 PM CDT...

AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLDWATER...OR 10 MILES SOUTHWEST OF
FAYETTEVILLE...MOVING SOUTH AROUND 10 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TAFT...BLANCHE.
  CASH POINT.
  ELKWOOD...TONEY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3517 8663 3486 8656 3487 8679 3499 8679
      3500 8684 3518 8680
TIME...MOT...LOC 1947Z 003DEG 7KT 3508 8672
Special weather statement, Jul 18, 2:57 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
257 PM CDT WED JUL 18 2012

ALZ009-182045-
JACKSON-
257 PM CDT WED JUL 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 345 PM
CDT...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LARKIN...OR 14 MILES EAST OF MOORES MILL...
MOVING SOUTH AROUND 15 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PRINCETON.
  HOLLYTREE...SKYLINE.
  TRENTON...GARTH.
  LIM ROCK...LARKINSVILLE.
  PAINT ROCK.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3463 8636 3474 8635 3479 8633 3482 8635
      3483 8633 3486 8634 3490 8634 3491 8631
      3493 8633 3494 8629 3492 8627 3493 8626
      3498 8631 3499 8618 3467 8603
TIME...MOT...LOC 1957Z 355DEG 14KT 3489 8629
Special weather statement, Jul 18, 3:02 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
302 PM CDT WED JUL 18 2012

ALZ006-009-182030-
JACKSON-MADISON-
302 PM CDT WED JUL 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MADISON COUNTIES
UNTIL 330 PM CDT...

AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF NEW MARKET...OR 12 MILES
NORTHEAST OF MOORES MILL...MOVING SOUTH AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PLEVNA AND RURAL AREAS OF NORTHEAST MADISON AND NORTHWEST JACKSON
COUNTY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3484 8622 3485 8640 3499 8641 3499 8626
TIME...MOT...LOC 2001Z 338DEG 16KT 3492 8633

DJN

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:46 PM CDTSpecial Weather StatementHUNCullman29 min
Jul 17, 9:52 PM CDTSpecial Weather StatementHUNJackson53 min
Jul 17, 10:02 PM CDTSevere Thunderstorm WarningHUNJackson43 min
Jul 17, 10:41 PM CDTSevere Thunderstorm WarningHUNJackson34 min
Jul 17, 11:16 PM CDTSpecial Weather StatementHUNJackson44 min
Jul 17, 11:37 PM CDTSevere Thunderstorm WarningHUNDeKalb22 min
Jul 18, 12:04 AM CDTSpecial Weather StatementHUNJackson41 min
Jul 18, 12:05 AM CDTSpecial Weather StatementHUNDeKalb40 min
Jul 18, 12:46 AM CDTSpecial Weather StatementHUNMarshall44 min
Jul 18, 12:49 AM CDTSpecial Weather StatementHUNCullman41 min
Jul 18, 1:37 AM CDTSpecial Weather StatementHUNMarshall38 min
Jul 18, 3:03 AM CDTSpecial Weather StatementHUNMarshall42 min
Jul 18, 3:25 AM CDTSpecial Weather StatementHUNMorgan50 min
Jul 18, 1:17 PM CDTSpecial Weather StatementHUNCullman28 min
Jul 18, 1:35 PM CDTSpecial Weather StatementHUNMadison25 min
Jul 18, 1:59 PM CDTSpecial Weather StatementHUNMadison31 min
Jul 18, 2:07 PM CDTSpecial Weather StatementHUNLawrence23 min
Jul 18, 2:18 PM CDTSpecial Weather StatementHUNMorgan27 min
Jul 18, 2:24 PM CDTSpecial Weather StatementHUNMadison51 min
Jul 18, 2:27 PM CDTSpecial Weather StatementHUNMadison33 min
Jul 18, 2:35 PM CDTSpecial Weather StatementHUNJackson25 min
Jul 18, 2:42 PM CDTSpecial Weather StatementHUNMadison33 min
Jul 18, 2:57 PM CDTSpecial Weather StatementHUNJackson48 min
Jul 18, 3:02 PM CDTSpecial Weather StatementHUNMadison28 min
Jul 18, 3:13 PM CDTSpecial Weather StatementHUNLimestone32 min
Jul 18, 3:19 PM CDTSpecial Weather StatementHUNMarshall26 min
Jul 18, 3:25 PM CDTFlash Flood WarningHUNMadison, Marshall, Morgan87 min
Jul 18, 3:31 PM CDTFlash Flood WarningHUNLimestone, Madison119 min
Jul 18, 3:34 PM CDTSevere Thunderstorm WarningHUNMarshall26 min
Jul 18, 3:41 PM CDTSpecial Weather StatementHUNLauderdale34 min
Jul 18, 3:47 PM CDTSpecial Weather StatementHUNDeKalb28 min
Jul 18, 3:51 PM CDTSevere Thunderstorm WarningHUNLauderdale39 min
Jul 18, 3:56 PM CDTSevere Thunderstorm WarningHUNLimestone49 min
Jul 18, 4:00 PM CDTSevere Thunderstorm WarningHUNMarshall30 min
Jul 18, 4:05 PM CDTFlash Flood WarningHUNColbert, Lauderdale3 hr
Jul 18, 4:15 PM CDTSpecial Weather StatementHUNDeKalb30 min
Jul 18, 4:37 PM CDTSevere Thunderstorm WarningHUNLimestone23 min
Jul 18, 4:42 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale48 min
Jul 18, 5:02 PM CDTSevere Thunderstorm WarningHUNColbert28 min
Jul 18, 5:07 PM CDTSevere Thunderstorm WarningHUNLauderdale23 min
Jul 18, 5:09 PM CDTFlash Flood WarningHUNColbert, Lauderdale95 min
Jul 18, 5:35 PM CDTSpecial Weather StatementHUNColbert25 min

Nearby

Flash Flood Warnings in Alabama, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.